MAUDE Adverse Event Report: ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 13MM LENGTH

ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 13MM LENGTH
Catalog Number CM3113
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10.Concomitant medical products cm3113 x1, eztetic dental implant, 3.1mm diameter, 2.9mmd platform, 13mm length lot 1259353 tsvb8 x5, impl tapered scr-v sbm 3.7mm 3.5mm 8mm lot 1265723 tsvb10 x2, impl tapered scr-v sbm 3.7mm 3.5mm 10mm lot 1259281 tsv4b11 x3, imp,tsv,4.1mm,sbm,11.5 lot 1260101, 1262306 tsv4b13, imp,tsv,4.1mm,sbm,13 lot 1260099 tsvtb8 x2, imp,tsv,3.7,8,mtx,mg lot 1260805 tsvtb11, imp,tsv,3.7,11.5,mtx,mg lot 1260559 tsvtb13 x2, imp,tsv,3.7,13,mtx,mg lot 1260407 tsvt4b10 x2, imp,tsv,4.1,10,mtx,mg lot 1259816 tmmb13 x6, imp tm 3.7mm mtx,13mm lot 1259841 tsx31b8 x4, tsx implant, 3.1mmd, 8mml lot 1259848 tsx37b10 x3 tsx implant, 3.7mmd, 10mml lot 1275509.
 
Event or Problem Description
Distributor reported that in the last order they received there are some implants with a cracked cap.No patient impact.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) cm3113, (eztetic dental implant, 3.1mm diameter, 2.9mmd platform, 13mm length) for evaluation.A visual evaluation was performed, the reported implants packaging matched the report.The implants outer vials tamper seals were not broken.The outer vials blue cap(s) were fractured.The coob is confirmed.Device history record (dhr) review was completed for the subject lot number 1259353.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1259353 for similar events and 1 other relevant complaint(s) was identified.Review completed utilizing keywords: dental: packaging: damaged.The customer did submit images for the reported event.The images showed the implant outer vials green cap was cracked.Based on the investigation and according to the capa, the most likely root cause determined from the investigation was external factors (temperature).This is an ongoing issue which is currently being monitored.Non-conformance and health hazard evaluation have been opened to further contain affected products, evaluate potential root causes, and consider applicable corrective actions.Therefore, based on the available information, a packaging malfunction did occur.The implants cap was cracked while the caps tamper seal was intact.The reported event/coob was confirmed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 13MM LENGTH
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20961714
Report Number0002023141-2024-04037
Device Sequence Number8244442
Product Code DZE
UDI-Device Identifier00889024343603
UDI-Public(01)00889024343603(17)271025(10)1259353
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K142082
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCM3113
Device Lot Number1259353
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic